# SDR TWAA0000304

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924L
- Make and model: Doug DC-9-32
- Aircraft serial: 47324
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Bs 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND THE RT AFT VERTICAL STABILIZER ATTACH ANGLE CRACKED APPROX .75 INCH IN AT STA 1104.  RT VERT STAB ANGLE AT STA 1104 REPAIRED PER SRM 53-05, FIG 23.
